MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2024-262831

Медицинская библиотека · BMJ case reports · 2024

Bupropion-induced pancytopenia.

Kim Jowon L, Chercover David, Masoudi Hamid, Foltz Lynda

Клинический случайСтатьяПеревод в очереди

Аннотация

Bupropion is not a well established cause of medication-induced pancytopenia. In this report, we discuss a case of agranulocytosis, normocytic anemia and severe thrombocytopenia, with concurrent drug-induced rash within 3 weeks of bupropion initiation. Bone marrow biopsy demonstrated hypocellularity <10% without dysplastic features or increase in blast cells. Other causes of cytopenias, including infections, nutritional deficiencies, autoimmune disorders, liver/renal disease, thrombotic microangiopathy, primary bone marrow disorders and secondary marrow infiltrative diseases were ruled out. Pancytopenia resolved after 1 week of bupropion discontinuation and supportive care.

Для цитирования: Kim Jowon L, Chercover David, Masoudi Hamid, Foltz Lynda. Bupropion-induced pancytopenia.. BMJ case reports. 2024. DOI: 10.1136/bcr-2024-262831.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.